# SDR P5CA9600503

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 65B0500065
- Condition: Cracked
- Location: L5 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT MID REVEAL AREA OF L5 DOOR CUTOUT AT APPROX S19 TO 20L.  CUTOUT REVEAL REPAIRED PER BAC SRM 51-10-01 AND DOOR RIG CK'D PER BAC MM 52-11-01.
